Robust decentralized PI based LFC design for time-delay power systems

Bevrani, Hassan & Hiyama, Takashi (2008) Robust decentralized PI based LFC design for time-delay power systems. Energy Conversion & Management, 49(2), pp. 193-204.

View at publisher

Abstract

In this paper, two robust decentralised proportional integral (PI) control designs are proposed for load frequency control (LFC) with communication delays. In both methodologies, the PI based LFC problem is reduced to a static output feedback (SOF) control synthesis for a multiple delay system. The first one is based on the optimal Hinf control design using a linear matrix inequalities (LMI) technique. The second control design gives a suboptimal solution using a developed iterative linear matrix inequalities (ILMI) algorithm via the mixed H2/Hinf control technique. The control strategies are suitable for LFC applications that usually employ PI control. The proposed control strategies are applied to a three control area power system with time delays and load disturbance to demonstrate their robustness.

Impact and interest:

53 citations in Scopus
48 citations in Web of Science®
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 14586
Item Type: Journal Article
Refereed: Yes
Additional Information: For more information, please refer to the journal's website (see hypertext link) or contact the author.
Keywords: Load frequency control, Hinf control, Mixed H2/Hinf control, Static output feedback control, Robust performance, PI, Linear matrix inequalities
DOI: 10.1016/j.enconman.2007.06.021
ISSN: 0196-8904
Divisions: Past > QUT Faculties & Divisions > Faculty of Built Environment and Engineering
Copyright Owner: Copyright 2008 Elsevier
Deposited On: 28 Aug 2008 00:00
Last Modified: 10 Aug 2011 14:41

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page